# SDR SWAA2023120814427

- Difficulty date: October 24, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRONGBACK EMERGENCY EXIT LIGHT AT SEAT ROW 13 CBA IS INOP<[01] EMERGENCY LIGHT BATTERIES WERE REPLACED ON CCN TTG8Q00P6HJ7 PERFORMED GOOD OPS CHECK OF   OF THE STRONGBACK EMERGENCY EXIT LIGHT AT SEAT ROW 12 CBA IAW AMM 33-51-00-710-801;[02] UPDATED MEASUREMENTS;[03] VERIFIED EMERGENCY LIGHT BATTERIES WERE REPLACED ON CCN TTG8Q00P6HJ7 PERFORMED GOOD OPS CHECK OF THE STRONGBACK EMERGENCY EXIT LIGHT AT SEAT ROW 12 CBA IAW AMM 33-51-00-710-801;[04] VERIFIED CORRECTIVE ACTIONS & MEASUREMENTS TABLE. CARD COMPLETE.
